Ask an expert
Question

06 Nov 2006

effect of diet pills on baby
Dear doc. I just found out that i am 3.5 weeks pregnant with my second child. Problem is i have been taking a diet pill called THINZ for the last month. What effect is this going to have on my child. i mean the most important weeks are the first 3. I am worried sick. please be honest and brutal if you must. I need to know the facts even if they are uncertain.
Answer 314 views
Expert
GynaeDoc
gynaedoc

01 Jan 0001

Thinz has not been tested in pregnancy so its effects are unknown.

Best wishes
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.